The wealth distribution in Bewley models with capital income risk. Benhabib, J., Bisin, A., & Zhu, S. Journal of Economic Theory, 159:459-515, 2015. bibtex @article{
title = {The wealth distribution in Bewley models with capital income risk},
type = {article},
year = {2015},
pages = {459-515},
volume = {159},
id = {d34af7b9-68b6-39e1-9ec1-42ced4d5ff61},
created = {2019-07-18T18:12:34.070Z},
file_attached = {false},
profile_id = {c5c01eee-cfc7-3137-abb2-73f22c1caf62},
group_id = {b49ab5c8-edb7-3544-9fc1-ebbc7f3ac750},
last_modified = {2019-07-18T18:12:34.070Z},
read = {false},
starred = {false},
authored = {false},
confirmed = {true},
hidden = {false},
citation_key = {Benhabib2015},
source_type = {JOUR},
private_publication = {false},
bibtype = {article},
author = {Benhabib, Jess and Bisin, Alberto and Zhu, Shenghao},
journal = {Journal of Economic Theory}
}
Downloads: 0
{"_id":"A46HtPRExs7hRFJzZ","bibbaseid":"benhabib-bisin-zhu-thewealthdistributioninbewleymodelswithcapitalincomerisk-2015","authorIDs":[],"author_short":["Benhabib, J.","Bisin, A.","Zhu, S."],"bibdata":{"title":"The wealth distribution in Bewley models with capital income risk","type":"article","year":"2015","pages":"459-515","volume":"159","id":"d34af7b9-68b6-39e1-9ec1-42ced4d5ff61","created":"2019-07-18T18:12:34.070Z","file_attached":false,"profile_id":"c5c01eee-cfc7-3137-abb2-73f22c1caf62","group_id":"b49ab5c8-edb7-3544-9fc1-ebbc7f3ac750","last_modified":"2019-07-18T18:12:34.070Z","read":false,"starred":false,"authored":false,"confirmed":"true","hidden":false,"citation_key":"Benhabib2015","source_type":"JOUR","private_publication":false,"bibtype":"article","author":"Benhabib, Jess and Bisin, Alberto and Zhu, Shenghao","journal":"Journal of Economic Theory","bibtex":"@article{\n title = {The wealth distribution in Bewley models with capital income risk},\n type = {article},\n year = {2015},\n pages = {459-515},\n volume = {159},\n id = {d34af7b9-68b6-39e1-9ec1-42ced4d5ff61},\n created = {2019-07-18T18:12:34.070Z},\n file_attached = {false},\n profile_id = {c5c01eee-cfc7-3137-abb2-73f22c1caf62},\n group_id = {b49ab5c8-edb7-3544-9fc1-ebbc7f3ac750},\n last_modified = {2019-07-18T18:12:34.070Z},\n read = {false},\n starred = {false},\n authored = {false},\n confirmed = {true},\n hidden = {false},\n citation_key = {Benhabib2015},\n source_type = {JOUR},\n private_publication = {false},\n bibtype = {article},\n author = {Benhabib, Jess and Bisin, Alberto and Zhu, Shenghao},\n journal = {Journal of Economic Theory}\n}","author_short":["Benhabib, J.","Bisin, A.","Zhu, S."],"bibbaseid":"benhabib-bisin-zhu-thewealthdistributioninbewleymodelswithcapitalincomerisk-2015","role":"author","urls":{},"downloads":0},"bibtype":"article","creationDate":"2019-07-18T18:17:11.680Z","downloads":0,"keywords":[],"search_terms":["wealth","distribution","bewley","models","capital","income","risk","benhabib","bisin","zhu"],"title":"The wealth distribution in Bewley models with capital income risk","year":2015}